Many-Dimensional Generalized Moment Representations and Padé -Type Approximants for Functions of Many Variables

  • A. P. Holub

Abstract

We propose an approach to the construction of multidimensional Pad´e-type approximants for analytic functions based on the extension of Dzyadyk’s method of generalized moment representations.
Published
25.09.2014
How to Cite
HolubA. P. “Many-Dimensional Generalized Moment Representations and Padé -Type Approximants for Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 9, Sept. 2014, pp. 1166–1174, http://umj.imath.kiev.ua/index.php/umj/article/view/2207.
Section
Research articles